# SDR UALA2013022601158

- Difficulty date: February 25, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 51,021 hours, 6,206 cycles
- Engine: Pwa PW40903
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Deformed
- Location: Brake System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARR FOUND NR 5 BREAK HOSE DETACHED FROM BREAK ASSEMBLY AT QUICK DISCONNECT.  QUICK DISCONNECT WAS SHAVED AND DEFORMED.  NO HYD LEAK NOTED FROM QUICK DISCONNECT WITH BRAKE OPERATION.  DEACTIVATED PER MEL.  REPLACED QUICK DISCONNECT.  OPS CHECK AND LEAK CHECKED.
